# SDR 95ZZZX5890

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond
- Part number: 30005000053
- Condition: Failed
- Location: Rt Engine
- Part time: 1,381 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

OSH - CREW ABORTED TAKEOFF WHEN RT ENGINE TORQUE GAUGE WENT INOP AND THE ENGINE AUTOFEATHERED.  MAINTENANCE REPLACED THE TORQUE GAUGE (TORQUE SIGNAL CONDITIONER) AND PERFORMED SATISFACTORY ENGINE RUNS.
